Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Why does my butt hurt even after taking medications for tailbone curve more than normal ?

Hello Doctor , Im Ani. im 19 yrs old male. i have more pain in my butt. im cricket player so im playing in sun therefore i think there is no lack of vitamins . i shown my x-ray to my doctor then he told me your tailbone curve is more than normal and he gave me estoshine tablets. after few days it start continue there any resources for it.
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Dentist, Implantology 's  Response
You may get yourself treated by alternative medicine like acupuncture.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor